Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The projective differential geometry of systems of linear homogeneous differential equations of the first order


Author: Ernest P. Lane
Journal: Trans. Amer. Math. Soc. 30 (1928), 785-796
MSC: Primary 34A26; Secondary 53A20
DOI: https://doi.org/10.1090/S0002-9947-1928-1501458-8
MathSciNet review: 1501458
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A26, 53A20

Retrieve articles in all journals with MSC: 34A26, 53A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1928-1501458-8
Article copyright: © Copyright 1928 American Mathematical Society